# SDR SB04158

- Difficulty date: November 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1175
- Condition: Faulty
- Location: Te Flaps
- Part time: 36,819 hours, 29,952 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO PHL FROM ORD, CREW EXPERIENCED A FLAP DISAGREEMENT WHEN FLAP HANDLE WAS PLACED BEYOND 15 UNITS.  A FLAP SPLIT WAS CLEARLY INDICATED.  NO ROLL FORCES WERE FELT.  AN EMERGENCY WAS DECLARED AND EQUIPMENT WAS CALLED OUT.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND CLEANED THE RIGHT WING FLAP TRANSMITTER CONNECTOR.  SYSTEM OPERATIONAL CHECK GOOD.
